Bulletin of the American Mathematical Society

The twenty-eighth summer meeting of the American Mathematical Society

R. G. D. Richardson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 28, Number 1-2 (1922), 1-15.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183425861

Citation

Richardson, R. G. D. The twenty-eighth summer meeting of the American Mathematical Society. Bull. Amer. Math. Soc. 28 (1922), no. 1-2, 1--15. https://projecteuclid.org/euclid.bams/1183425861


Export citation